# SDR 99ZZZX2424

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N323DM
- Make and model: Mooney M20R
- Aircraft serial: 290155
- Propeller: Mcauly 3A32C418G
- System (JASC): 6111 · Propeller Blade Section
- Part: Link
- Part number: A4577
- Condition: Cracked
- Location: Propeller
- Part time: 114 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER LINK CRACKED.
